MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC
Catalog Number 5920011000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly had an increase in pressure.1 event had patient involvement; no patient impact.1 event had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 device investigation types have not yet been determined.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly had an increase in pressure.1 event had no patient involvement; no patient impact.Event had patient involvement; no patient impact.1 event had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 2 events were previously reported during the reporting quarter; however, 1 previously reported event was included under mfr report # 3015967359-2023-01676 but should be included under this report.3 previously reported events are included in this follow-up record.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device reportedly had an increase in pressure.- 4 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h10/ 3 events were previously reported during the reporting quarter; however, 1 previously reported event was included under mfr report # 3015967359-2023-01676 but should be included under this report.4 previously reported events are included in this follow-up record.Product return status 4 devices were received.

Brand Name
SMARTPUMP DUAL CHANNEL
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17397014
Report Number3015967359-2023-01525
Device Sequence Number20721895
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer07/17/2023
07/17/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date07/27/2023
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown